Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I look at old photos of me and I do see a big difference. I'm on my last month of 80 mg a day. i still do have some breakouts.

Getting so depressed now. If I tell my doctor then I know she will take me off of it. Trying so hard to just deal with it but its getting so hard. Been crying all the time and just want to sleep and be alone.

It is causing vision problems.

I can't concentrate. I had to take a 4 month break so far from school for my bachelors degree in criminal justice. I had to postpone my law enforcement training that started last month.

I have severe headaches and my body is so sore.

I hate accutane but almost done. So hard right now... :cry:

Just needed to vent to someone that may understand

Link to comment
Share on other sites

Reading your post makes me more scared of Accutane. Just hold on man, you got 2 more months to go for the treatment to end and it will be finally over.

Link to comment
Share on other sites

So your course is for 4 months at 80 mg/day? That's the course I was on and I just finished about 1 month ago.

I never really cried, but I did stay exhausted ALL the time towards the end of my treatment. Fatigue and lack of motivation was probably my worst side effect.

Do you use eye drops for your eyes? Your eyes could be really dry causing vision problems. I'm having problems with mine as well and I think they're very dry. I'm going to get an eye exam soon.

The body soreness went away for me. It's been gone for a couple of weeks. My ankles and back were the worst.

I'm seeing pretty good results. I think I'll be pretty happy with my skin once the redness fades.

Maybe you should tell your derm or parents about your crying if it gets bad enough. Good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×